# SDR USAA2010031290570

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 57,120 hours, 38,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON LEFT AFT LOWER FUSELAGE SKIN AT BS 785, BETWEEN S24L TO S25L.  REPAIRED LEFT AFT LOWER FUSELAGE SKIN AT BS 785, BETWEEN S24L TO S25L IAW B737 SRM 53-00-01 REPAIR 31.
